Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the decomposition of invariant subspaces


Authors: T. Crimmins and P. Rosenthal
Journal: Bull. Amer. Math. Soc. 73 (1967), 97-99
DOI: https://doi.org/10.1090/S0002-9904-1967-11659-8
MathSciNet review: 0203463
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bram, Subnormal operators, Duke Math. J. 22 (1955), 75-94. MR 68129
  • 2. W. F. Donoghue, The lattice of invariant subspaces of a completely continuous quasi-nilpotent transformation, Pacific J. Math. 7 (1957), 1031-1035. MR 92124
  • 3. P. R. Halmos, Introduction to Hilbert spaces, 2nd ed., Chelsea, New York, 1957.
  • 4. F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 71727
  • 5. D. Sarason, A remark on the Volterra operator, J. Math. Anal. Appl. 12 (1965), 244-246 MR 192355
  • 6. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ., Vol. 32, Providence, I. D., 1949. MR 29491


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11659-8

American Mathematical Society